# SDR SWAA2013042415092

- Difficulty date: April 4, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,733 hours, 25,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER SURFACE FRAME CRACKED AT BS 294, RBL 60.  REPAIRED FRAME IAW ER AND EA.
